# SDR DL72S980159

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK, .25 INCH CRACK RT TORQUE BOX VERTICAL WEB LIGHTENING HOLE STA 1303.  ROUTED OUT DAMAGED AREA PER MM 53-11-0.
